Translator Disclaimer
2014 Non-stable $K$-theory for Leavitt path algebras
Damon Hay, Marissa Loving, Martin Montgomery, Efren Ruiz, Katherine Todd
Rocky Mountain J. Math. 44(6): 1817-1850 (2014). DOI: 10.1216/RMJ-2014-44-6-1817

Abstract

We compute the monoid $\mathcal{V} [ L_{K} (E) ]$ of isomorphism classes of finitely generated projective modules of a Leavitt path algebra over an arbitrary directed graph. Our result generalizes the result of Ara, Moreno and Pardo in which they computed the monoid $\mathcal{V}[ L_{K} (E) ]$ of a Leavitt path algebra over a countable row-finite directed graph.

Citation

Download Citation

Damon Hay. Marissa Loving. Martin Montgomery. Efren Ruiz. Katherine Todd. "Non-stable $K$-theory for Leavitt path algebras." Rocky Mountain J. Math. 44 (6) 1817 - 1850, 2014. https://doi.org/10.1216/RMJ-2014-44-6-1817

Information

Published: 2014
First available in Project Euclid: 2 February 2015

zbMATH: 1332.16003
MathSciNet: MR3310950
Digital Object Identifier: 10.1216/RMJ-2014-44-6-1817

Subjects:
Primary: 16B99
Secondary: 46L35

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.44 • No. 6 • 2014
Back to Top